# SDR 29GA2023040300001

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N409SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Part number: 727107302
- Part serial: S19458432
- Condition: Faulted
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 0127 SKB/SJU LANDING GEAR LEVER WILL NOT MOVE TO THE UP POSITION ON FIRST ATTEMPT MUST TRY THREE TIMES BEFORE IT FINALLY MOVES TO THE UP POSITION.  REMOVED AND REPLACED LANDING GEAR LEVER PANEL, OPERATIONAL CKECK SATISFACTORY.
